64
posted ago by PlateOwner ago by PlateOwner +64 / -0

Once there they did an EKG. The doctor said there was no reason to be alarmed, but the EKG showed signs of possible Pericarditis.

They then took blood work, an X-ray and did an echocardiogram.

The doctor told us that the blood work did not show any signs of an actual heart attack or any damage done to the heart. She said the echocardiogram showed some fluid build up in the Pericardia sac surrounding his heart. She said this is considered Pericardia.

She mentioned that some young men are having this happen after being vaccinated. She said we seem to have caught it early. They gave him Tordal through his IV when we were there and that took his pain away.

We were told to follow up with a cardiologist within 24-48 hours. We have an appointment at the Hospital tomorrow at 10:45am.

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1420690

Comments (13)
sorted by:
9
Kekmanchoo 9 points ago +9 / -0

Jesus

8
deleted 8 points ago +8 / -0
6
xxnamexx530 6 points ago +6 / -0

205/125 is IN AND OF ITSELF reason to be alarmed, it is called a hypertensive crisis per the AHA, and when it is paired with symptoms like you describe is an emergency that should be treated immediately at the hospital. Toradol is a NSAID and DOES NOT do anything for the high blood pressure unless the BP is CAUSED by the pain rather than the other way around as you seem to indicate here. One of the possible side effects of Toradol(Ketorolac tromethamine) is actually an INCREASE in blood pressure, making it almost EXACTLY the worst thing they could have been given with those symptoms.

6
Bonami 6 points ago +6 / -0

Dear heaven when will these people wake up

5
mrnoone 5 points ago +5 / -0

I'm sorry this kid is going through this but to anyone else out there:

Do not vax kids they are not at risk other than from the vax.

Need it for school? Home school

Everything else is just by choice, there's no reason this kid should be dealing with this. Heart problems don't tend to bounce back better than before. This is a lifetime problem now.

5
drpureblood 5 points ago +5 / -0

Did the doctor submit a report to VAERS? Most all of this is going unreported. If not, file a complaint with the state licensing board - it's a CDC requirement to have to report any adverse event.

Edit: I see this is from a vaers report already and not a personal story.

5
Trumpenreich 5 points ago +5 / -0

As the Joker would say: "You get what you fucking deserve!"

In all seriousness, that is terrible to hear about. Why on earth does a child need to be vaccinated against this Covid BS..? Short of underlying health issues, there are none.

4
FUCKCHINA1776 4 points ago +4 / -0

Why did you vax him?

4
ChynahIzAzzhole 4 points ago +4 / -0

Why are you jabbing children?

2
ChynahIzAzzhole 2 points ago +2 / -0

The graphene dioxide or hydroxide??? Spike proteins? Something is shredding/clotting hearts.

2
MagaHippie88 2 points ago +2 / -0

Awe sending prayers!!! <3 MAGA2021

2
Mrsattorney 2 points ago +2 / -0

D-dimer test can detect microscopic blood clots.

0
Ellessargolden 0 points ago +1 / -1

Oh god. Here we are....people doing nothing to protect thier kids from poison injections...this is ever so tiresome! You people will put up with anything. You have no line in the sand.